recently I quit my meds for BP and I felt great without taking anything the only thing is I also have ADHD and very unorganized and you name it it is there. I went to see my pdoc and asked for vyvanse and he gave it but warned me for mood changes, does anyone take vyvanse for ADHD and have BP too? thanks for any advise/ info
Posts You May Be Interested In
I miss traveling with my husband. Has anyone found a specific site regarding cruising for widow/widowers or any sightseeing trips. Not interested in being with couples and kids,,,I realize a cruise ship will have a portion size of families and couples, but perhaps they also put together a part of the cruise ship for groups of widows/widowers????
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...